# SDR HNAA2013030600110

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 61,191 hours, 68,333 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1016NO1W00
- Condition: Inoperative
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TORQUE GAUGE ANOLOG AND DIGITAL DID NOT GO ABOVE 10 PERCENT.  CLEANED CONNECTOR ON TSCU.  R & R NR 1 TORQUE INDICATOR.  OPS CHECKED GOOD ON THE GROUND RUN, IAW MM 77-10-00.
